# SDR IPXA1670268

- Difficulty date: October 28, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 37,282 hours, 11,316 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146T51212
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:7C, BULK CARGO COMPT STA1540 LBL 78" M/D FLOORBEAM AFT LWR FLANGE FOUND CORRODED.  BULK CARGO COMPT STA 1540, LBL 78" M/D FLOORBEAM REPAIRED IAW HX RS NR R-53-65-37253, REV A AND EO NR B767-5310-44990-A, ORIGINAL MATERIAL IS BAC 1506-4177-7075T6511 EXTRUSION, ORIGINAL THICKNESS IS 0.140", CORROSION BLENDED OUT AREA IS DEPTH 0.041" X WIDTH 1" X LENGTH 2.5", THIS REPAIR IS CLASSIFIED AS A MAJOR REPAIR.
